# SDR QMLA2016100716116

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N62GA
- Make and model: Pilats PC1245
- Aircraft serial: 259
- Aircraft time: 8,382 hours, 11,866 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FUEL LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT
